# SDR AALA202011029016

- Difficulty date: October 7, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF THRESHOLD OF AFT CARGO DOOR AT STA 827 AND STR 25R, MEASURING L=2.0 IN, W=3.0 IN, D=0.039 IN.  REPLACED THRESHOLD WEB WITH NEW, IAW AARD 51-00-05-01.
